A 24-year-old female asked:
Am i a sexual person if i admit that my genital get arouse now&then for no reason at all?or my libido just went high bcoz i'm taking contraceptive pil
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
NO- you are normal: You will experience intense sexual desires and urges at your age- this is quite normal. Please use protection ( condoms) plus your pill if sexually active. Most new pills are very low dose and your arousal should be accepted. If intense, masturbation is normal and certainly sexual intercourse and foreplay should help: enjoy your sexuality.
1.7k viewsAnswered >2 years ago
Last updated Aug 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.